Top Posters
Since Sunday
47
s
32
9
k
8
p
7
B
7
o
7
n
7
x
6
b
6
k
6
C
5
New Topic  
mickied mickied
wrote...
Posts: 47
Rep: 0 0
3 weeks ago
When a patient is receiving cisplatin (Platinol-AQ) chemotherapy, the nurse will monitor for which adverse effects? (Select all that apply.)


▸ Tinnitus

▸ Heart failure

▸ Hearing loss

▸ Elevated blood urea nitrogen and creatinine levels

▸ Numbness or tingling in the extremities

▸ Elevated glucose and ketone levels
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 4 times
1 Reply
Replies
Answer verified by a subject expert
aupadhay287aupadhay287
wrote...
Posts: 47
Rep: 1 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Cisplatin can cause nephrotoxicity, ototoxicity, and peripheral neuropathy. Nephrotoxicity is manifested by rising blood urea nitrogen and creatinine levels; ototoxicity is manifested by tinnitus, hearing loss, and dizziness; peripheral neuropathy is manifested by numbness or tingling of the extremities.
1

Related Topics

mickied Author
wrote...

3 weeks ago
Just got PERFECT on my quiz
wrote...

Yesterday
Good timing, thanks!
wrote...

2 hours ago
This helped my grade so much Perfect
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  243 People Browsing
 513 Signed Up Today
Related Images
  
 656
  
 197
  
 207
Your Opinion
Do you believe in global warming?
Votes: 329

Previous poll results: What's your favorite math subject?